# SDR C2XA01IA268

- Difficulty date: June 12, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145
- Aircraft serial: 145298
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA-  DURING PREFLIGHT THE CREW NOTED THE EMERGENCY FLOOR PATH LIGHTING AT SEATS 7 AND 8A DID NOT ILLUMINATE.  BNA-  MAINTENANCE PLACED THE EMERGENCY LIGHTING SYSTEM ON MEL.  LFT-  MAINTENANCE REMOVED AND REPLACED THE FLOOR PATH LIGHT STRIP AT SEATS 7 AND 8A.  PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.  CLEARED THE MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
